RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Zhenevskaya, Irirna Dmitrievna

Statistics Math-Net.Ru
Total publications: 1
Scientific articles: 1

Number of views:
This page:28
Abstract pages:123
Full texts:2
References:9

http://www.mathnet.ru/eng/person137445
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
2018
1. I. D. Zhenevskaya, A. V. Naumov, “The decomposition method for two-stage stochastic linear programming problems with quantile criterion”, Avtomat. i Telemekh., 2018, 2,  36–50  mathnet  elib; Autom. Remote Control, 79:2 (2018), 229–240  isi  scopus

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020